×

Found 1,704 Documents (Results 1–100)

A Reilly type integral inequality for the \(p\)-Laplacian and applications to submanifolds of the unit sphere. (English) Zbl 07851897

PDFBibTeX XMLCite
Full Text: DOI

Compactness and blow up results for doubly perturbed Yamabe problems on manifolds with umbilic boundary. (English) Zbl 1512.35317

MSC:  35J65 53C21
PDFBibTeX XMLCite
Full Text: DOI arXiv

Non naturally reductive Einstein metrics on the symplectic group via quaternionic flag manifolds. (English) Zbl 1529.53052

Adachi, Toshiaki (ed.) et al., New horizons in differential geometry and its related fields. Singapore: World Scientific. 51-69 (2022).
MSC:  53C30 53C25 14M15
PDFBibTeX XMLCite
Full Text: DOI

The \((M_+,M_-)\)-method on compact symmetric spaces and its applications. (English) Zbl 1501.53071

Chen, Bang-Yen (ed.) et al., Differential geometry and global analysis. AMS special session honoring the memory of Tadashi Nagano (1930–2017), Denver, CO, USA, January 16, 2020. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 777, 41-64 (2022).
MSC:  53C35 53C21 53C40
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software